Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
featherfur

Amoxicillin Side effects

Recommended Posts

Hey,

I was prescribed amoxicillin 500mg 2 times a day along with Ziana for my moderate acne, not cystic or anything I just have red marks, some red bumps, and inflammation, but anyways is it bad that I'm getting absolutely awful headaches that it hurts to roll my eyes and I just have that general sick feeling and feel achy, is this normal starting side effects?

Link to comment
Share on other sites

It doesn't really sound like amoxicillin side effects but to be absolutely sure, please contact your doctor. The really bad headaches with eye pain is a bit concerning. Just to be safe, call the doc.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×